# SDR USAA2010070691341

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 37,353 hours, 14,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 80 - PHL - EEL - FLIGHT ATTENDANT REPORTED AFT JUMPSEAT FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT F/A JUMPSEAT FLASHLIGHT BATTERY IAW AIRBUS MAINTENANCE MANUAL 25-65-00.
